# SDR SAJF20110930038

- Difficulty date: September 30, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N18612
- Make and model: Boeing 737809
- Aircraft serial: 30173
- Aircraft time: 31,392 hours, 13,333 cycles
- System (JASC): 2760 · Drag Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Speed Brake
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(B-18612) DURING T/O ROLL SPEED BREAK DO NOT ARM LIGHT ILLUMINATED. IAW MEL 27-20 OPEN & COLLAR F/C AUTO SPEED BRAKE & AUTO STOW C/B.  CW NOT OVERLIMIT IAW AMM 05-51-07 INSP NOT REQUIRED.
